# SDR HDNA201502250006

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N155UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6934
- Aircraft time: 1,217 hours
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Part number: B19030LC04
- Part serial: 6914
- Condition: False Indication
- Location: Cockpit
- Part time: 1,217 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF WHILE CLIMBING, TRANSMISSION OIL PRESS WAS FLUCTUATING BETWEEN 1.4 & 3.8 BARS.  THROUGH EXTENSIVE TROUBLESHOOTING DETERMINED IT WAS THE VEMD.
